# SDR GTIA2023040637099

- Difficulty date: April 5, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N648NK
- Make and model: Airbus A320-232
- Aircraft serial: 7656
- Aircraft time: 19,878 hours, 8,950 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: 601888002401
- Condition: Dented
- Location: Zone 900
- Part time: 19,878 hours, 8,950 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"MULTIPLE DENTS ON AFT GALLEY G4 WORKDECK.  RAF01-3069139-02 GENERATED-REMOVED AND REPLACED WORKDECK AFT GALLEY AREA IAW EA 25-0111-23 
PART 1 AND PART 2"
